Prezista - truvada - norovir
Jan 4, 2012
Hi I'm recently diagnosed HIV+, I was infected around 5-6 weeks so the dammage is still not big and taking prezista truvada and norvir was the best treatment. I was taking Sustanon (Testosteron) to grow a little more, do i have to stop or is Testosteron not interfering with my meds? Thanks R.
Response from Mr. Vergel
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting AIDS Unprotected Anal Sex Without Ejaculation
- Is Fatigue A Symptom Of Acute HIV Infection?
- Sex With A Prostitute Afraid I Have HIV
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Oral Ulcers After Licking Vagina Sign Of HIV AIDS
- Can Hpv Cause A Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.